# SDR 97FDEA00477

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19572
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

97-0141 NOSE GEAR DID NOT INDICATE A GREEN DOWN SAFE LIGHT ON FIRST TRY.  CYCLED GEAR AND GOT SAFE INDICATION.
